Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Yeast Infection Discharge adult content

I realized a few days ago that I had a yeast infection (classic itching, discharge, irritation, etc) so I bought the Monistat 3 to treat at home. We I used the 1st treatment that night and the next afternoon I started having a yellow discharge. I looked it up on the internet and saw that others have had this same thing and it was the medicine/discharge interacting with air and turning it yellow. However I wanted to check with you guys and see if this has happened to any of you.

I used day two last night and the same thing happened to day. However the itching is almost gone and the white clumpy discharge is almost gone as well. I just have a little bit of this yellow watery discharge left.

Answer Question
 
Anonymous

Asked by Anonymous at 10:16 PM on May. 10, 2011 in Health

Answers (1)
  • It sounds like it is clearing up.
    Aeternam

    Answer by Aeternam at 11:06 PM on May. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Anyone on here bipolar?!

Next question overall (Pregnancy)
Contractions....

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN